Advertisement

Chain condition on z-ideals

  • Ali BenhissiEmail author
Article
  • 8 Downloads

Abstract

We prove analougous to Cohen’s and Hilbert’s theorems on z-ideals.

Keywords

z-Ideal Power series Polynomial 

Mathematics Subject Classification

13E05 13F20 13F25 

Notes

Acknowledgements

The author would like to thank the referee for his helpful comments and suggestions.

References

  1. 1.
    Aliabad, A.R., Azarpanah, F., Taherifar, A.: Relative \(z\)-ideals in commutative rings. Commun. Algebra 41, 325–341 (2013)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Aliabad, A.R., Mohamadian, R.: On \(z\)-ideals and \(z^0\)-ideals of power series rings. J. Math. Ext. 7(2), 93–108 (2013)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Le Pham, H.: Uncountable families of prime \(z\)-ideals in \(C_0(\mathbb{R})\). Bull. Lond. Math. Soc. 41, 354–366 (2009)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Mason, G.: \(z\)-Ideals and prime ideals. J. Algebra 26, 280–297 (1973)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Mason, G.: Prime ideals of \(C(X)\) and related rings. Can. Math. Bull. 23(4), 437–443 (1980)MathSciNetCrossRefGoogle Scholar

Copyright information

© Università degli Studi di Napoli "Federico II" 2019

Authors and Affiliations

  1. 1.Department of MathematicsFaculty of Sciences of MonastirMonastirTunisia

Personalised recommendations